Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken Isotroin for pimples. Have erection problem. Help

i had pimples and i took isotroin medicine for 6 months almost 5 years back ever since then i had erection problem now when i masturbate i get sperm without erection but when i see porn i get erection and even early morning when i sleep my penis is up its only when i masturbate in bathroom with imaginations there my erection fail pls help
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you took Isotroin for sometime to manage your acne problem. Although it can be a cause of erectile dysfunction, it usually leads to erectile dysfunction under all conditions. In your case, you are able to get a proper erection under some circumstances while you are not able to get an erection under some other circumstances. This means that most probably, there is no pathological cause behind erectile dysfunction. Another sign which rules out a pathological cause is normal early morning erections. Therefore, we would recommend you to get in touch with your Doctor and clear out all your doubts which you feel might be interfering in your sex life. Hope this helps
Dr. Gagandeep Dhillon
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor